Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 26, 2007, 5:30 PM EDT for Beaufort County, South Carolina. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2007, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 26, 2007, 6:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Beaufort County, SC
The radar
The Charleston,SC radar (KCLX), 50 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:55 PM EDT | TSTM WND GST 45 | Bluffton, SC | PUBLIC REPORT OF STRONG ROTATION IN CLOUDS WITH POSSIBLE FUNNEL FORMING. VERY GUSTY WINDS THAT TORE PURSE FROM HAND WHILE WALKING TO HOUSE. |
| Jul 26, 5:58 PM EDT | HAIL 0.25 | 2 E Bluffton, SC | ON BRIDGE GOING TO HILTON HEAD ON HWY 278. |
| Jul 26, 6:00 PM EDT | FUNNEL CLOUD | 4 W Hilton Head Island, SC | SPOTTER DRIVING ACROSS HILTON HEAD BRIDGE ON HWY 278 NOTICED A FUNNEL CLOUD OVER THE CALIBOGUE SOUND. FUNNEL WAS EXTENDING 1/4 OF THE WAY TO THE SURFACE BUT THERE WAS NO INDICATION OF VORTEX AT THE SURFACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2486 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 262130
SVRCHS
SCC013-262230-
/O.NEW.KCHS.SV.W.0166.070726T2130Z-070726T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF PORT ROYAL...OR ABOUT 9 MILES SOUTHWEST OF BEAUFORT...
MOVING SOUTH AT 5 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
PORT ROYAL...BEAUFORT...
PARRIS ISLAND...
BLUFFTON...
HILTON HEAD ISLAND...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3220 8097 3234 8092 3247 8068 3230 8053
3224 8063 3229 8066 3229 8069 3234 8075
3230 8073 3228 8075 3228 8072 3222 8066
3209 8089
TIME...MOT...LOC 2130Z 347DEG 6KT 3235 8079
$$1 follow-up statement
000
WWUS52 KCHS 262154
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
553 PM EDT THU JUL 26 2007
SCC013-262230-
/O.CON.KCHS.SV.W.0166.000000T0000Z-070726T2230Z/
BEAUFORT SC-
553 PM EDT THU JUL 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR BEAUFORT COUNTY...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR RIVERDALE...OR ABOUT 7 MILES NORTHWEST OF HILTON HEAD
ISLAND...MOVING SOUTHEAST AT 12 MPH.
IF YOU ARE IN OR NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER
NOW ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3220 8097 3234 8092 3247 8068 3230 8053
3224 8063 3229 8066 3229 8069 3234 8075
3230 8073 3228 8075 3228 8072 3222 8066
3209 8089
TIME...MOT...LOC 2153Z 347DEG 6KT 3231 8078
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:35 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 26, 3:35 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 335 PM EDT THU JUL 26 2007 .SYNOPSIS... A TROUGH IN THE CAROLINA PIEDMONT WILL SLOWLY SHIFT EAST THROUGH THE WEEKEND. A FRONTAL BOUNDARY WILL MOVE INTO THE AREA FROM THE NORTHWEST EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POPPING THIS AFTERNOON ALONG A REMNANT WARM FRONTAL BOUNDARY AND WEAK UPPER SHORTWAVE ENERGY. CU FIELD WAS RATHER LIMITED ACROSS SOUTHEAST GA THIS MORNING COMPARED TO SC...AND THIS HAS BEEN THE RULE FOR CONVECTIVE COVERAGE AS WELL. ACTIVITY SHOULD WANE WITH THE LOSS OF DAYTIME HEATING...THUS HAVE TAPERED POPS BACK THROUGH THE EVE FROM THE COAST INLAND. LACK OF FORCING OVERNIGHT SHOULD KEEP SHOWERS OFFSHORE...SO HAVE REMOVED OVERNIGHT POPS OVER LAND. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... COVERAGE SHOULD BE SIMILAR ON FRI AS TODAY...BUT PERHAPS SLIGHTLY MORE WITH BETTER CHANCES FOR SEVERE STORMS. MORE POTENT SHORTWAVE WILL DROP SE THROUGH THE LONG WAVE TROUGH DURING THE AFTERNOON...WITH STEEPER MID-LEVEL LAPSE RATES. NAM SHOWED VALUES ABOVE 6 DEG/KM ALONG THE COAST...WITH CAPE ABOVE 1800 J/KG. ALSO...QUITE A BIT MORE MID-LEVEL DRY AIR IS DEPICTED ON MODEL SOUNDINGS...WHICH WOULD INDICATE A BETTER CHANCE OF WET MICROBURSTS. WILL KEEP POP SCHEME SIMILAR TO TODAY. HIGH TEMPS AGAIN CREEPING INTO THE LOWER 90S FAR INLAND WITH MID TO UPPER 80S CLOSE TO THE COAST SEEM REASONABLE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LEE-SIDE TROFG IS PROGGED FOR SAT-MON AHEAD OF A CDFNT. THE TROF AND SEA BREEZE WL BE THE PRIMARY FOCI FOR SHOWERS AND TSTMS THROUGH THIS PERIOD. THE NAM-WRF SUGGESTS A LARGE CLUSTER OF TSTMS MAY ORGANIZE INTO AN MCS SAT AFTN ACROSS WRN NC AND THE NRN MIDLANDS. WITH A NW STEERING FLOW ALOFT THE TAIL END OF THIS MCS MAY MOVE THROUGH OR BRUSH THE NRN PORTIONS OF THE FCST AREA SAT EVNG AS A SHORTWAVE PASSES OFF THE N. WL MAINTAIN CHANCE POPS FOR SAT-MON. STRONG TO SVR TSTMS WL BE A POSSIBILITY EACH DAY WITH DAMAGING WINDS...LCLLY HEAVY RAINS AND CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. A WK CDFNT IS FCST TO DROP INTO THE AREA TUE AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE UPR TROF. XPCT SHOWER AND TSTM ACTIVITY TO BE RATHER LIMITED ALONG THE FNT WITH THE DEEPEST MOISTURE XPCTD TO SHIFT OFFSHORE DURING THE MRNG. THE FNT WL DSPT OVR THE AREA WED-THU BUT WL PROVIDE A FOCUS FOR SHOWERS AND TSTMS EACH DAY AS IT SLOWLY DSPTS OVR THE AREA. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHOWERS AND STORMS FIRING ALONG REMNANT WARM FRONT AS WELL AS SEABREEZE AND OUTFLOW BOUNDARIES. WILL KEEP SHRA/TSRA AT CHS TERM THROUGH 20Z AFTER WHICH ACTIVITY SHOULD BE PUSHING FARTHER INLAND. SAV SAW BRIEF SHOWER AS WELL. 00Z TAF ISSUANCE MAY NEED TO CONSIDER MVFR FOG DUE TO SLIGHTLY MOIST SOILS AT BOTH TERMS. BETTER CONVECTIVE COVERAGE ANTICIPATED ON FRIDAY DUE TO STRONGER SHORTWAVE ENERGY DROPPING IN WITH STEEPER MID-LEVEL LAPSE RATES. EXTENDED AVIATION OUTLOOK...PREVAILING VFR CIGS/VSBY. ISOLATED TO SCATTERED SHOWERS AND TSTMS MAY BRIEFLY PRODUCE MVFR OR IFR CONDITIONS EACH AFTN/EVNG. BRIEF PRE-DAWN MVFR VSBYS POSSIBLE WHEN RAIN OCCURS LESS THAN 12 HOURS PRIOR. && .MARINE... QUIET MARINE CONDITIONS THE NEXT THREE PERIODS DUE TO A WEAK PRESSURE PATTERN AND DYING FRONTAL BOUNDARY. WINDS HAVE GENERALLY SHIFTED SE TODAY EXCEPT FOR FAR NORTHERN PORTIONS WHERE A MORE E-NE TRAJECTORY REMAINS. EXPECT WINDS TO BECOME SW AND W TONIGHT BEFORE SHIFTING BACK S ON FRI DUE TO ATLANTIC HIGH PRESSURE BUILDING WEST AND LEE TROUGHING TO THE WEST. WEAK DIURNAL SURGES WILL CONTINUE...ALTHOUGH WINDS AND SEAS WELL BELOW HEADLINE CRITERIA ARE EXPECTED. A SLY FLOW WL PERSIST ACROSS THE MARINE AREA THROUGH MON WITH ATLC HIGH PRES REMAINING WELL OFFSHORE. A CDFNT WL APRCH THE WTRS TUE AND LIKELY BECOME STNRY TUE NGT. THE TYPICAL SUMMER DIURNAL SURGES CAN BE XPCTD EACH DAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRL/77
Hazardous weather outlook, Jul 26, 3:56 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 356 PM EDT THU JUL 26 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-271000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 356 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE TORRENTIAL RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND PERHAPS SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY. A FEW OF THE STORMS COULD BECOME QUITE STRONG WITH GUSTY WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-271000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 356 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO THE EVENING HOURS. THE PRIMARY THREAT WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-WATER LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 4:20 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 420 PM EDT THU JUL 26 2007 SCZ043-262045- INLAND COLLETON- 420 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 445 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR WALTERBORO...MOVING EAST AT 10 MPH. AREAS IN AND AROUND COTTAGEVILLE...JACKSONBORO...RITTER...ROUND O AND WALTERBORO WILL BE IMPACTED THROUGH 445 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Local storm report, Jul 26, 4:31 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
431 PM EDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL WINDSOR FOREST 31.98N 81.13W
07/26/2007 E1.00 INCH CHATHAM GA BROADCAST MEDIA
HAIL LASTED FOR TEN MINUTES. ANOTHER REPORT OF HAIL WAS
RECEIVED WITH UNSPECIFIED SIZE.
&&
JRLSpecial weather statement, Jul 26, 4:31 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 431 PM EDT THU JUL 26 2007 GAZ116-117-262130- COASTAL BRYAN-INLAND BRYAN- 431 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY THROUGH 530 PM EDT... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR FORT MCALLISTER... MOVING SOUTH AT 10 MPH. AREAS IN AND AROUND BELFAST...KELLER AND RICHMOND HILL WILL BE IMPACTED THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING.
Special weather statement, Jul 26, 4:43 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 443 PM EDT THU JUL 26 2007 SCZ043-262130- INLAND COLLETON- 443 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 530 PM EDT... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR ROUND O ...MOVING EAST AT 10 MPH. AREAS IN AND AROUND COTTAGEVILLE...ROUND O AND WALTERBORO WILL BE IMPACTED THROUGH 530 PM EDT. ANOTHER THUNDERSTORM IS DEVELOPING BETWEEN CANADYS AND SIDNEY. THIS STORM COULD ALSO CAUSE FREQUENT LIGHTNING AND GUSTY WINDS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jul 26, 4:49 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 449 PM EDT THU JUL 26 2007 SCZ044-262130- DORCHESTER- 449 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 530 PM EDT... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR GROVER...OR ABOUT 9 MILES SOUTH OF SAINT GEORGE...MOVING NORTHEAST AT 5 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING NEAR HARLEYVILLE. AREAS IN AND AROUND DORCHESTER AND HARLEYVILLE WILL BE IMPACTED THROUGH 530 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jul 26, 5:14 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 514 PM EDT THU JUL 26 2007 GAZ117-119-262145- COASTAL BRYAN-COASTAL CHATHAM- 514 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND CHATHAM COUNTY THROUGH 545 PM EDT... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR OAK LEVEL...OR ABOUT 10 MILES SOUTHEAST OF RICHMOND HILL...MOVING SOUTH AT 5 MPH. AREAS IN AND AROUND RURAL EASTERN BRYAN COUNTY WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:27 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 48 min |
| Jul 26, 5:25 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 23 min |
| Jul 26, 5:59 PM EDT | Tornado Warning | CHS | Beaufort | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.